# SDR AALA20130515107

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 80,835 hours, 36,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR OPENING FROM STATIONS 636 TO 693.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-10-00-3.
